# SDR AU960821

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 500S
- Engine: Lyc IO540E1B5
- Propeller: Hartzl HCA3VK2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 79024681
- Condition: Corroded
- Location: Main Hyd Sys
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PIPE LOCATED IN WING ROOT AREA CONTAINED A PINHOLE LEAK DUE TO CORROSION ON THE OUTER RADIUS OF THE 90 DEGREE BEND
